# SDR UALA2011100305318

- Difficulty date: October 1, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 74,444 hours, 21,677 cycles
- Engine: Pwa PW2037
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 2156604A
- Condition: False Activation
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FWD CARGO DET 2" STATUS MESSAGE DISPLAYED ON STATUS SCREEN PRIOR TO DEPARTURE.  RESET, NO HELP.   FOUND NO MESSAGE ON EICAS.  FWD CARGO SMOKE DETECTION SYSTEM CHECKED OKAY PER MM.
